# SDR SWIA972641

- Difficulty date: June 9, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,084 hours, 2,770 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 10000 FT AT 150  KIAS AND NORMAL RATE OF DESCENT THE CAPTAIN'S FORWARD WINDSHIELD SHATTERED.  IT SHATTERED WITH A VERY LOUD BANG. REMOVED AND REPLACED PILOT'S WINDSHIELD WITH SERVICEABLE WINDSHIELD IAW CRJ MM 56-00-00.  PN ON NP-13921-9  SN ON 01130H7681.
